World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 32, Issue 13 (December 2021)

No Access
Gradient estimate for the forward conjugate heat equation of forms under the Ricci flow
  • 2150081

https://doi.org/10.1142/S0129167X21500816

No Access
Levi-Civita connections for conformally deformed metrics on tame differential calculi
  • 2150088

https://doi.org/10.1142/S0129167X21500889

No Access
Monogenic trinomials with non-squarefree discriminant
  • 2150089

https://doi.org/10.1142/S0129167X21500890

No Access
On CR singular CR images
  • 2150090

https://doi.org/10.1142/S0129167X21500907

No Access
Singular nonsymmetric Jack polynomials for some trapeziform tableaux
  • 2150091

https://doi.org/10.1142/S0129167X21500919

No Access
Families of ICIS with constant total Milnor number
  • 2150092

https://doi.org/10.1142/S0129167X21500920

No Access
Stable equivalence of bridge positions of a handlebody-knot
  • 2150093

https://doi.org/10.1142/S0129167X21500932

No Access
Nonseparable CCR algebras
  • 2150094

https://doi.org/10.1142/S0129167X21500944

No Access
Rigidity theorems for holomorphic curves in a complex Grassmann manifold G(3,6)
  • 2150095

https://doi.org/10.1142/S0129167X21500956

No Access
Uniformization of branched surfaces and Higgs bundles
  • 2150096

https://doi.org/10.1142/S0129167X21500968

No Access
3-actions on Horikawa surfaces
  • 2150097

https://doi.org/10.1142/S0129167X2150097X

No Access
Some Quot schemes in tilted hearts and moduli spaces of stable pairs
  • 2150098

https://doi.org/10.1142/S0129167X21500981